# SDR SWAA2022062922654

- Difficulty date: June 25, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 65,450 hours, 33,813 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: UK
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE SHUTDOWN RAMP REPORTS SMALL FIRE IN ENGINE #2 TAILPIPE. NO FIRE INDICATIONS IN COCKPIT. / [01] LP2338051 AP2804344 PERFORMED ENGINE FIRE CONDITIONAL INSPECTION REF AMM 05-51-49 NO DEFECTS NOTED. CENTER PLUG CAVITY HAS SMALL AMOUNT OF OIL. OIL USAGE IS .217 AND OIL PRESSURES ARE NORMAL. AC OKAY FOR SERVICE.
